CSpace  > 计算数学与科学工程计算研究所
Maxwell's equations in an unbounded structure
Li, Peijun1; Zheng, Gaofeng2; Zheng, Weiying3
2017-02-01
Source PublicationMATHEMATICAL METHODS IN THE APPLIED SCIENCES
ISSN0170-4214
Volume40Issue:3Pages:573-588
AbstractThis paper is concerned with the mathematical analysis of the electromagnetic wave scattering by an unbounded dielectric medium, which is mounted on a perfectly conducting infinite plane. By introducing a transparent boundary condition on a plane surface confining the medium, the scattering problem is modeled as a boundary value problem of Maxwell's equations. Based on a variational formulation, the problem is shown to have a unique weak solution for a wide class of dielectric permittivity and magnetic permeability by using the generalized Lax-Milgram theorem. Copyright (C) 2016 John Wiley & Sons, Ltd.
KeywordMaxwell's equations generalized Lax-Milgram theorem unbounded rough surface
DOI10.1002/mma.3994
Language英语
Funding ProjectNSF[DMS-1151308] ; NSFC[11171126] ; NSFC[11031006] ; NSFC[11171334] ; Program for Changjiang Scholars and Innovative Research Team in University[IRT13066] ; Funds for Creative Research Groups of China[11021101] ; National 863 Project of China[2012AA01A309] ; National Magnetic Confinement Fusion Science Program[2011GB105003]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000396900600006
PublisherWILEY
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24978
Collection计算数学与科学工程计算研究所
Corresponding AuthorLi, Peijun
Affiliation1.Purdue Univ, Dept Math, W Lafayette, IN 47907 USA
2.Cent China Normal Univ, Dept Math, Wuhan 430079, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Li, Peijun,Zheng, Gaofeng,Zheng, Weiying. Maxwell's equations in an unbounded structure[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2017,40(3):573-588.
APA Li, Peijun,Zheng, Gaofeng,&Zheng, Weiying.(2017).Maxwell's equations in an unbounded structure.MATHEMATICAL METHODS IN THE APPLIED SCIENCES,40(3),573-588.
MLA Li, Peijun,et al."Maxwell's equations in an unbounded structure".MATHEMATICAL METHODS IN THE APPLIED SCIENCES 40.3(2017):573-588.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Peijun]'s Articles
[Zheng, Gaofeng]'s Articles
[Zheng, Weiying]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Peijun]'s Articles
[Zheng, Gaofeng]'s Articles
[Zheng, Weiying]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Peijun]'s Articles
[Zheng, Gaofeng]'s Articles
[Zheng, Weiying]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.